Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have had drug molly and asked for hair drug test. What are the chances of showing it on test?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
hi had a quick question. my husband did a really stupid thing and did .4 of a gram of a drug 'molly' on Saturday. he got a call for an amazing job today, and they hair drug test. he never does drugs, just made a stupid mistake. what are the chances of this showing up on the test since it was so little and he never does drugs.
Posted Mon, 12 Aug 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shanthi.E 5 hours later
Hi XXXXX

The chances of the drug showing up on the test result are high. The drug could be easily detected up to 14 days in the hair roots after using the drug by any route.

I hope this eases your concern.

My best wishes to your husband's new job. All the best.

Let me know if you have more queries.



Above answer was peer-reviewed by
 
Follow-up: Have had drug molly and asked for hair drug test. What are the chances of showing it on test? 4 hours later
even though it was only a little bit one time? I was told hair tests XXXXXXX a hard time picking up small traces?
 
 
Answered by Dr. Shanthi.E 18 minutes later
Hi,

.4 of a gram could be detected on the hair drug test.

Hair tests are better in picking up small traces since the drug stays there for longer.

Hope this clarifies.

Regards,

Above answer was peer-reviewed by
 
Follow-up: Have had drug molly and asked for hair drug test. What are the chances of showing it on test? 1 hour later
there is no chance of passing?
 
 
Answered by Dr. Shanthi.E 9 minutes later
There are chances of passing.

Your husband must be lucky for it. Please ask him to consume plenty and plenty of water so that the drug is flushed away sooner than expected in his urine.

Also, it can clear out the drug from hair as well.

This is the only way he can get rid of the drug sooner.

Take care!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor